# SDR CA110112004

- Difficulty date: December 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 5,500 hours
- Engine: Lyc IO540C4B5
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 1610303
- Condition: Cracked
- Location: Rudder Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON REMOVAL OF RUDDER ASSY, FOUND TOP RUDDER HINGE P/N 16103-03 AND MIDDLE RUDDER HINGE BRACKET P/N 16103-02 CRACKED.  THE CRACKS ARE LOCATED ON THE OUTSIDE DIAMETER OF BEARING HOUSING.
